# SDR QXEA2013122401560

- Difficulty date: December 24, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 17,242 hours, 18,320 cycles
- System (JASC): 3450 · Dependent Position Determining System
- Part: Antenna
- Part number: 102509B2D
- Condition: Malfunctioned
- Location: Vor
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ERRATIC INDICATIONS ON BOTH PFDS DURING APPROACH.  FLIGHT GUIDANCE INDICATED A RT TURN WHEN LOC NEEDLE WAS MOVING LT.  LOC NEEDLE WAS SELDOM STEADY AND CONSTANTLY MIGRATING AROUND.  HGS DISPLAY WAS VERY ERRATIC.  2 APPROACHES WERE CONDUCTED.  GOOD IDENTS ON BOTH LOCS.  NO PLDS IN OPERATION.  R & R NR 1 AND NR 2 VOR/LOC ANTENNAS IAW MAINTENANCE 6345102.  OPS CHECK GOOD.  CW MAINTENCE 6343510, OPS CHECK GOOD.  LLM RTS AND CAT 3 STATUS CONFIRMED IAW MAINENEANCE 6345102 AND 6343510.   RETURNED TO SERVICE.
